Alert archive / Montana / High Wind Watches in 2021

High Wind Watch 23, NWS Great Falls, MT

December 9, 2021

NWS Great Falls, MT issued this high wind watch at Dec 9, 2021, 2:31 AM MST. It took effect at Dec 10, 2021, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2021, 2:31 AM MST (09:31 UTC)
In effect from
Dec 10, 2021, 8:00 PM MST
Expired
Dec 10, 2021, 12:45 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted.

564 
WWUS75 KTFX 090931
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
231 AM MST Thu Dec 9 2021

MTZ009-010-048-092315-
/O.NEW.KTFX.HW.A.0023.211211T0300Z-211212T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
231 AM MST Thu Dec 9 2021

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 70 mph 
  possible. Gusts to 90 mph possible along the immediate east slopes 
  of the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From Friday evening through Saturday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

MTZ012-044-046-049-050-092315-
/O.NEW.KTFX.HW.A.0023.211211T0600Z-211212T0300Z/
Cascade-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Brady,
Shelby, Hobson, Fairfield, Cascade, Dutton, Great Falls, Conrad,
Sunburst, and Belt
231 AM MST Thu Dec 9 2021

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Cascade, Judith Basin, Eastern Pondera, Eastern Teton and 
  Toole Counties.

* WHEN...From Friday evening through Saturday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Fasten loose objects or shelter objects in a safe location prior to 
the onset of winds.

&&

$$

MTZ015-092315-
/O.NEW.KTFX.HW.A.0023.211211T1200Z-211212T0000Z/
Madison-
Including the following locations: Twin Bridges, Norris Hill,
Virginia City, Ennis, and Raynolds Pass
231 AM MST Thu Dec 9 2021

...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY 
AFTERNOON...

* WHAT...South winds 25 to 40 mph with gusts up to 60 mph possible. 

* WHERE...Madison County.

* WHEN...From late Friday night through Saturday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Hoenisch
4 follow-up statements
281 
WWUS75 KTFX 092039
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
139 PM MST Thu Dec 9 2021

MTZ009-010-048-101200-
/O.UPG.KTFX.HW.A.0023.211211T0300Z-211212T0300Z/
/O.NEW.KTFX.HW.W.0019.211211T0000Z-211212T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
139 PM MST Thu Dec 9 2021

...HIGH WIND WARNING IN EFFECT FROM 5 PM FRIDAY TO 8 PM MST 
SATURDAY...

* WHAT...Southwest winds 30 to 50 mph, with gusts up to 80 mph, are 
  expected. Gusts approaching 95 mph are possible along the 
  immediate east slopes of the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM Friday to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property, and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles. Blowing snow could significantly reduce 
  visibility, especially along and west of United States Highway 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ013-101200-
/O.EXA.KTFX.HW.A.0023.211211T0600Z-211212T0300Z/
Chouteau-
Including the following locations: Fort Benton, Big Sandy, and
Carter
139 PM MST Thu Dec 9 2021

...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY 
EVENING...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph, are 
  possible.

* WHERE...Chouteau County.

* WHEN...From Friday evening through Saturday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

MTZ012-044-046-049-050-101200-
/O.CON.KTFX.HW.A.0023.211211T0600Z-211212T0300Z/
Cascade-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Brady,
Shelby, Hobson, Fairfield, Cascade, Dutton, Great Falls, Conrad,
Sunburst, and Belt
139 PM MST Thu Dec 9 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH 
SATURDAY EVENING...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph, are 
  possible.

* WHERE...Cascade, Judith Basin, Eastern Pondera, Eastern Teton and 
  Toole Counties.

* WHEN...From Friday evening through Saturday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

MTZ015-101200-
/O.CON.KTFX.HW.A.0023.211211T1200Z-211212T0000Z/
Madison-
Including the following locations: Twin Bridges, Norris Hill,
Virginia City, Ennis, and Raynolds Pass
139 PM MST Thu Dec 9 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH 
SATURDAY AFTERNOON...

* WHAT...South winds 25 to 40 mph, with gusts up to 60 mph, are 
  possible.

* WHERE...Madison County.

* WHEN...From late Friday night through Saturday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Moldan
513 
WWUS75 KTFX 100946
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
246 AM MST Fri Dec 10 2021

MTZ012-013-044-046-049-050-102200-
/O.UPG.KTFX.HW.A.0023.211211T0600Z-211212T0300Z/
/O.EXB.KTFX.HW.W.0019.211211T1200Z-211211T1300Z/
Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Carter,
Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton,
Great Falls, Fort Benton, Conrad, Big Sandy, and Belt
246 AM MST Fri Dec 10 2021

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 AM MST SATURDAY...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph 
  possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton and Toole Counties.

* WHEN...From 5 AM to 6 AM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-048-102200-
/O.CON.KTFX.HW.W.0019.211211T0000Z-211212T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
246 AM MST Fri Dec 10 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 
PM MST SATURDAY...

* WHAT...Southwest winds 30 to 50 mph, with gusts up to 80 mph, are 
  expected. Gusts in excess of 90 mph are possible along the 
  immediate east slopes of the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM this afternoon to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property, and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles. Blowing snow could significantly reduce 
  visibility, especially along and west of United States Highway 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ015-102200-
/O.CON.KTFX.HW.A.0023.211211T1200Z-211212T0000Z/
Madison-
Including the following locations: Twin Bridges, Norris Hill,
Virginia City, Ennis, and Raynolds Pass
246 AM MST Fri Dec 10 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
SATURDAY AFTERNOON...

* WHAT...South winds 25 to 40 mph, with gusts up to 60 mph, are 
  possible.

* WHERE...Madison County.

* WHEN...From late tonight through Saturday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

RG
682 
WWUS75 KTFX 100955
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
255 AM MST Fri Dec 10 2021

MTZ012-013-044-046-049-050-102200-
/O.EXT.KTFX.HW.W.0019.211211T0600Z-211212T0300Z/
Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Carter,
Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton,
Great Falls, Fort Benton, Conrad, Big Sandy, and Belt
255 AM MST Fri Dec 10 2021

...HIGH WIND WARNING NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM 
MST SATURDAY...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph 
  possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton and Toole Counties.

* WHEN...From 11 PM this evening to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-048-102200-
/O.CON.KTFX.HW.W.0019.211211T0000Z-211212T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
255 AM MST Fri Dec 10 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 
PM MST SATURDAY...

* WHAT...Southwest winds 30 to 50 mph, with gusts up to 80 mph are 
  expected. Gusts in excess of 90 mph are possible along the 
  immediate east slopes of the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM this afternoon to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property, and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles. Blowing snow could significantly reduce 
  visibility at times, especially along and west of United States 
  Highway 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ015-102200-
/O.CON.KTFX.HW.A.0023.211211T1200Z-211212T0000Z/
Madison-
Including the following locations: Twin Bridges, Norris Hill,
Virginia City, Ennis, and Raynolds Pass
255 AM MST Fri Dec 10 2021

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
SATURDAY AFTERNOON...

* WHAT...South winds 25 to 40 mph, with gusts up to 60 mph possible.

* WHERE...Madison County.

* WHEN...From late tonight through Saturday afternoon.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

RG
062 
WWUS75 KTFX 101945
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1245 PM MST Fri Dec 10 2021

MTZ015-102045-
/O.CAN.KTFX.HW.A.0023.211211T1200Z-211212T0000Z/
Madison-
Including the following locations: Twin Bridges, Norris Hill,
Virginia City, Ennis, and Raynolds Pass
1245 PM MST Fri Dec 10 2021

...HIGH WIND WATCH IS CANCELLED...

Strong winds are expected across Southwest Montana on Saturday. The 
strongest wind gusts exceeding 55mph are expected to remain over 
higher terrain, with 35 to 50 mph gusts through the valleys.

$$

MTZ009-010-048-111045-
/O.CON.KTFX.HW.W.0019.211211T0000Z-211212T0300Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
1245 PM MST Fri Dec 10 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 
PM MST SATURDAY...

* WHAT...Southwest winds 30 to 50 mph, with gusts up to 80 mph are 
  expected. Gusts in excess of 90 mph are possible along the 
  immediate east slopes of the Rocky Mountain Front.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM this afternoon to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property, and 
  cause power outages. Travel will be difficult, especially for high 
  profile vehicles. Blowing snow could significantly reduce 
  visibility at times, especially along and west of United States 
  Highway 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012-013-044-046-049-050-111045-
/O.CON.KTFX.HW.W.0019.211211T0600Z-211212T0300Z/
Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin-
Including the following locations: Stanford, Raynesford, Carter,
Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton,
Great Falls, Fort Benton, Conrad, Big Sandy, and Belt
1245 PM MST Fri Dec 10 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 8 
PM MST SATURDAY...

* WHAT...Southwest winds 30 to 40 mph, with gusts up to 65 mph 
  possible.

* WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern 
  Teton and Toole Counties.

* WHEN...From 11 PM this evening to 8 PM MST Saturday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 8, 11:00 PM MST, 3 hours 31 minutes earlier.

Area forecast discussion, Dec 8, 11:00 PM MST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1100 PM MST Wed Dec 8 2021

Updated Aviation Discussion

.SYNOPSIS...

Gusty winds across the region associated with strong westerly flow
aloft will subside tonight. Winds will remain on the breezy side
Thursday and Friday, but temperatures will fall to near average for
this time of the year. Precipitation over the next few days will
largely be confined to the mountains. Gusty winds will return Friday
night, lasting into Saturday.

&&

.UPDATE...
Highlights for high wind warning across the region were expired
early. Otherwise, minor adjustments made to the grids.
PoPs/QPF/Weather were increased a bit over primarily Blaine
county, but included northern Fergus county as well, for the first
6 hours after midnight Thursday to account for isolated snow
showers as portrayed on radar. Also adjusted winds over the Cut
Bank region at winds veered for a brief period as well. Another
high wind event is forecast to develop Friday and Saturday along
the Rocky Mountain Front, and then across the plains, where gusts
could exceed 75 mph along the Front, and 60-70 mph elsewhere. This
will require further investigation and likely a highlight later
today. - Pierce

&&

.AVIATION...
1100 PM MST Wed Dec 8 2021 (09/06Z TAF period)

Fast westerly flow aloft continues across the region but veers a bit
more northwesterly through Thursday, keeping breezy west winds going
at the surface and maintaining some potential for mountain wave
turbulence through the period. Scattered snow showers associated
with a disturbance moving across north-central MT tonight has
brought some brief periods of IFR to KCTB and KHVR which could occur
again with additional showers at these terminals through 09z.
Elsewhere, a few snow showers and brief MVFR are possible through
10z, while mountain areas will likely see occasional snow showers
and terrain obscuration through tonight with improving conditions
Thursday. Hoenisch

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 417 PM MST Wed Dec 8 2021/

Rest of Today and Thursday... Strong westerly flow aloft resulted in
downslope flow across the plains of Central and North-central
Montana today. As a result, temperatures warmed to much above
average for this time of the year, except for northern portions of
Hill and Blaine county, where a stubborn inversion held
temperatures a bit closer to average. Gusty winds are expected
across the region through tonight. There are no changes to current
high wind highlights with this update. A few isolated gusts above
high wind criteria remain possible across Central and North-
central Montana, but confidence is not high enough for any area to
warrant a spatial expansion of current High Wind Warnings. High
Wind Warnings for the Rocky Mountain Front, the remainder of
Glacier County, Cascade County, and Judith Basin County are in
effect until 8 PM MST tonight.

Precipitation, mainly in the form of snow, will largely be confined
to mountains over the period. Light snow will be possible this
evening and tonight in the valleys of Southwest Montana in
addition to across the Hi-Line. Any accumulation is expected to
be minor. A broad upper level trough will usher out weak
ridging/zonal flow overnight, which will allow winds to relax, but
not completely subside, Thursday. High temperatures are expected
to be near average Thursday.

Friday and Saturday... Embedded energy will traverse the upper
trough Friday, bringing additional precipitation to the mountains
along the Continental Divide. As this energy passes through, upper
level ridging quickly builds in. Flow in the ridge aloft will
increase in speed overnight into Saturday, which will help develop a
strong pressure gradient on the lee side of terrain. Model guidance
suggests a pressure gradient greater than 250 microbars/km will
be possible along the Rocky Mountian Front early Saturday. As a
result, gusty winds are expected across the Rocky Mountain Front
Saturday. Confidence is increasing that these winds along the
Rocky Mountain Front and adjacent plains will meet high wind
criteria, but I have elected to hold off on any watches at this
time. Gusty winds will also be likely across the plains Saturday.
The downsloping nature of the winds will allow high temperatures
to rise to above average Saturday, with no precipitation expected
across the plains. -AM

Sunday through Wednesday... Upper level troughing will slowly shift
high pressure out of the region over this period. The resulting
southwest flow aloft will bring an increasing chance of mainly
mountain precipitation with breezy downslope winds, as temperatures
gradually cool, but remain above normal. -AM/Coulston

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  51  20  33  15 /  10  10   0   0
CTB  44  15  31  12 /  10  20   0   0
HLN  50  24  36  17 /  20  10   0  10
BZN  47  17  33  13 /  30  20   0  10
WYS  33  12  25   3 /  50  60  10  20
DLN  44  15  30  11 /  10  10   0   0
HVR  44  15  31  10 /  20  40  10   0
LWT  44  17  31  13 /  10  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

In the hours before

Special weather statement, Dec 8, 10:17 PM MST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1017 PM MST Wed Dec 8 2021

MTZ010-011-013-044>047-051-090700-
Eastern Glacier-Hill-Chouteau-Toole-Liberty-Eastern Pondera-
Blaine-Fergus-
Including the cities of Cut Bank, Havre, Rocky Boy, Rudyard,
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester,
Whitlash, Brady, Conrad, Chinook, Harlem, Hays, Lewistown,
Winifred, Lewistown Divide, and Grass Range
1017 PM MST Wed Dec 8 2021

...Band of snow showers moving across north central Montana this
evening...

A band of scattered snow showers, heavy at times, will continue
moving southeast through north central Montana through midnight.

Visibility in the heaviest showers falls to less than one mile for
brief periods, and up to one inch of snow can fall in less than
one hour. Winds gusting to 30 mph at times will also cause reduced
visibility in blowing snow.

After the warm day today, much of this snow will melt and
refreeze on roadways, making travel very difficult, so plan
accordingly.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 1:39 PM MSTHigh Wind WarningTFX3 days
Dec 9, 1:57 PM MSTWinter Storm WatchTFX12 hr

Nearby

High Wind Watches in Montana, 2021Every high wind watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.